Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone switched to Lexapro? ggrrl Donia

Posted by joeydep on April 20, 2003, at 14:51:08

In reply to Re: Anyone switched to Lexapro? ggrrl, posted by Donia on April 20, 2003, at 13:22:09

I've been taking Lexapro for about 6 months now, and decided 8 days ago to discontinue it. My doc was out of town and I ran out of the prescription, so I decided unilaterally to just go off it 'cold turkey'.

I'm now at day 8, and I must advise anyone considering discontinuing this drug that you should definitely speak with your doctor first about tapering the dose. I've experienced VERY unpleasant vivid, disturbing dreams, electric-shock-like sensations in my head, and a feeling that I'm about to have a stroke or a seizure several times a day. Xanax seems to diminish these symptoms, but not eliminate them completely.

I'm also trying to stop using xanax entirely, even though I've only been taking on average 2 .25mg tablets per day.

What I don't like about the Lexapro (20mg/day - increased from 10mg after about 3 months), is that it seems to virtually eliminate my sex drive AND make me extremely fatigued and mentally unfocused. It's almost as though I am sleepwalking through life - if you can imagine that.

Has anyone else experienced these effects? What has worked better for you? I would like to transition to something else.

Thanks for reading!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joeydep thread:109458
URL: http://www.dr-bob.org/babble/20030417/msgs/220881.html